# SDR COMA0560354

- Difficulty date: June 16, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 20,460 hours, 19,452 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5611- EN ROUTE LAN - CVG RECEIVED A FLAP FAIL CAUTION AT ZERO DEGREE FLAP POSITION.  AIRCRAFT LANDED WITHOUT INCIDENT.  FLAP SYSTEM WAS RESET.
